Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Black wart on arm, recurring condition. Used liquid nitrogen. Cancer symptom?

I have this black thing on my forearm . I ve been told it was a wart . They gave me a liquid nitrogen treatment but it grew back after blistering. A skin doctor preformed a biopsy to check for cancer and scrapped it off, but again it grew back. I ve had it for a few years now, I ve been meaning to get it checked out again, but never really found the time as it doesn t hurt or anything. I do pick at it time to time
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
The best thing to do is to perform total surgical excision and send it to analysis. All these methods you ve mentioned are inadequate and apsurd and i never recommend it. Most of them are benign and have viral cause but everything is possible. I wish you good health.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor